# SDR SWIA202265684

- Difficulty date: March 14, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N816SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15105
- Aircraft time: 37,719 hours, 24,089 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON STR20R BETWEEN FS485.00 TO FS677.00 (SEE RED GREASE PEN MARKINS FOR LOCATIONS).    (C CHECK RO 5/23/22)    REMOVED AND REPLACED STR 20R FROM FS477.00 TO FS693 REF. CRJ-900 SRM 51-42-06-001-001-A01, REF. CRJ-900 SRM, 53-00-03-201-001-A02, DWG #SH690-33302 REV C AND REO 690-53-00-478 REV--, DATED 2022-04-20. COMPLIED WITH TASK CARD 51-900-1002-SKY, PRESSURE LEAK CHECK GOOD, SEE CONTINUE CARD FOR FURTHER DETAILS.
